Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nuclearity in axiomatic potential theory


Authors: Bertram Walsh and Peter A. Loeb
Journal: Bull. Amer. Math. Soc. 72 (1966), 685-689
DOI: https://doi.org/10.1090/S0002-9904-1966-11557-4
MathSciNet review: 0209510
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Heinz Bauer, Šilovscher Rand und Dirichletsches Problem, Ann. Inst. Fourier Grenoble 11 (1961), 89–136, XIV (German, with French summary). MR 0136983
  • 2. N. Boboc, C. Constantinescu, and A. Cornea, Axiomatic theory of harmonic functions. Non-negative superharmonic functions, Ann. Inst. Fourier (Grenoble) 15 (1965), no. fasc. 1, 283–312. MR 0185133
  • 3. M. Brelot, Lectures on potential theory, Notes by K. N. Gowrisankaran and M. K. Venkatesha Murthy. Lectures on Mathematics, vol. 19, Tata Institute of Fundamental Research, Bombay, 1960. MR 0118980
  • 4. Corneliu Constantinescu and Aurel Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Bd. 32, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963 (German). MR 0159935
  • 5. Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). MR 0075539
  • 6. P. A. Loeb, An axiomatic treatment of pairs of elliptic differential equations, Doctoral Dissertation, Stanford Univ., 1963.
  • 7. Peter A. Loeb, An exiomatic treatment of pairs of elliptic differential equations, Ann. Inst. Fourier (Grenoble) 16 (1966), no. fasc. 2, 167–208 (English, with French summary). MR 0227455
  • 8. Peter A. Loeb and Bertram Walsh, The equivalence of Harnack’s principle and Harnack’s inequality in the axiomatic system of Brelot, Ann. Inst. Fourier (Grenoble) 15 (1965), no. fasc. 2, 597–600. MR 0190360
  • 9. Mitsuru Nakai, Radon-Nikodým densities between harmonic measures on the ideal boundary of an open Riemann surface, Nagoya Math. J. 27 (1966), 71–76. MR 0197715


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11557-4